# SDR 04FDEA03334

- Difficulty date: December 2, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N68060
- Make and model: Doug DC-10-10
- Aircraft serial: 46970
- Aircraft time: 48,319 hours, 17,789 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT PASSING 15,000, NR 1 CADC FAILED FOLLOWED BY L EMER A/C BUS OFF.  FOLLOWED RED TABS L EMER A/C BUS CIRCUIT BREAKER POPPED.  RETURNED TO FLL.  CADC SWITCH WOULD NOT PICK UP CAPT'S INSTURMENTS WHEN BOTH ON 2 SELECTED.  REMOVED AND REPLACED L EMER AC BUS RCCB R1-136 IAW MM 24-50-01-2.  REMOVED AND REPLACED L EMER AC BUS CIRCUIT BREAKER PRECAUTIONARY IAW SMP, ALL ASSOCIATED INSTRUMENTS AND CADC SWITCHING.  OPS CK'D NORMAL AIRCRAFT OK FOR SERVICE.
